# SDR ASOA2015110414036

- Difficulty date: November 4, 2015
- Submitted: November 18, 2015
- Operation: Air carrier
- Aircraft: N605QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10022
- Aircraft time: 33,529 hours, 24,822 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 310-319
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 310-319, STR 25R CORRODED AROUND RIVET HEADS.  REPAIRED IAW SRM 51-21-06-001-001-A01.
